Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 680970, 13 pages
http://dx.doi.org/10.1155/2015/680970
Research Article

Stability of Real Parametric Polynomial Discrete Dynamical Systems

1Applied Mathematics, CIMAT, 36240 Guanajuato, GTO, Mexico
2Graduate School of Mathematics, Kyushu University, Fukuoka 819-0395, Japan

Received 23 November 2014; Revised 22 January 2015; Accepted 23 January 2015

Academic Editor: Zhan Zhou

Copyright © 2015 Fermin Franco-Medrano and Francisco J. Solis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fermin Franco-Medrano and Francisco J. Solis, “Stability of Real Parametric Polynomial Discrete Dynamical Systems,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 680970, 13 pages, 2015. https://doi.org/10.1155/2015/680970.